Volume 48, Number 1
Previous Issue Next Issue

Min-Li Zeng & Guo-Feng Zhang

10.4208/jms.v48n1.15.01

J. Math. Study, 48 (2015), pp. 1-17.

Preview Full PDF 1094 8556 Abstract

Guo-Yan Meng & Rui-Ping Wen

10.4208/jms.v48n1.15.02

J. Math. Study, 48 (2015), pp. 18-29.

Preview Full PDF 968 8493 Abstract

Xiao-Hui Liu, Yujiang Wu, Jinyun Yuan, Raimundo J. B. de Sampaio & Yan-Tao Wang

10.4208/jms.v48n1.15.03

J. Math. Study, 48 (2015), pp. 30-52.

Preview Full PDF 991 8281 Abstract

Yao Yao & Xiao-Xia Guo

10.4208/jms.v48n1.15.04

J. Math. Study, 48 (2015), pp. 53-65.

Preview Full PDF 974 8146 Abstract

Xin-Guo Liu & Jian-Ping You

10.4208/jms.v48n1.15.05

J. Math. Study, 48 (2015), pp. 66-78.

Preview Full PDF 888 7894 Abstract

Zhengda Huang

10.4208/jms.v48n1.15.06

J. Math. Study, 48 (2015), pp. 79-92.

Preview Full PDF 926 7783 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard